# SDR IPXA2024092422420

- Difficulty date: March 6, 2023
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 38,262 hours, 26,268 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: UP5360710I9
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE RIGHT SIDE CREASE BEAM ELECTRICAL ARCING DAMAGE NEAR STA 1195. E.O. 861 INSTALLED 1EA NEW SHEAR WEB, 1EA CLIP AND 1EA DOUBLER IAW B757-200PF SRM 51-40-02-0G-0.
